# SDR SWIA2020031049171

- Difficulty date: January 20, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING BATT RIB AT APPROXIMATELY WS48.00 IN GEAR WELL AREA IS CRACKED (MARKED)   (C CHECK) RO 3/7/2020    REMOVED AND REPLACED RH WING BATT RIB AT APPOXIMATELY WS48.00 IN GEAR WELL AREA. REF: CRJ200 SRM.
